# SDR CA021115017

- Difficulty date: October 30, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 35,437 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7170 · Engine Drains
- Part: Line
- Part number: 82970410115
- Condition: Chafed
- Location: Nr 1 Eng Drain
- Component: Tube Assy
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ON NR 1 ENG SHUTDOWN FOUND RETURN CASE DRAIN TUBE ASSY AT XN 124.00 TO STN XN 146.40 LEAKING. IPC REF 29-10-00 FIG 15 ITEM 190. LINE REPLACED.
